Alert archive / Tennessee / River Flood Warnings in 2016
River Flood Warning 5, NWS Morristown, TN
NWS Morristown, TN issued this river flood warning at Feb 15, 2016, 10:03 AM CST for Bledsoe County, Marion County, Sequatchie County, Tennessee. It took effect at Feb 16, 2016, 3:25 PM CST. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2016, 10:03 AM CST (16:03 UTC)
- In effect from
- Feb 16, 2016, 3:25 PM CST
- Expired
- Feb 17, 2016, 2:24 PM CST
- In force
- 23 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bledsoe County, TN, Marion County, TN, Sequatchie County, TN
The radar
The Northeast Alabama radar (KHTX), 68 km from the middle of the area, began a volume at 16:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sequatchie River near Whitwell (WHTT1). The gauge peaked at 13.47 ft at Feb 17, 2016, 12:00 AM CST.
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03571000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
347 WGUS44 KMRX 151603 FLWMRX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE 1103 AM EST MON FEB 15 2016 ...The National Weather Service in Morristown, Tn has issued a Flood Warning for the following rivers ... Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and Sequatchie Counties Persistent moderate to heavy rainfall is expected to continue off and on across the Cumberland Plateau today and tonight...with amounts totaling close to 1.75 to 2 inches by Tuesday morning. This heavy rainfall and runoff will lead to minor flooding along the Sequatchie River in Whitwell Tuesday afternoon through Wednesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && TNC007-115-153-161603- /O.NEW.KMRX.FL.W.0005.160216T2136Z-160217T2024Z/ /WHTT1.1.ER.160216T2136Z.160217T0600Z.160217T1424Z.NO/ 1003 AM CST MON FEB 15 2016 The National Weather Service in Morristown, Tn has issued a * Flood Warning for The Sequatchie River Near Whitwell TN. * From Tuesday afternoon until Wednesday afternoon. * At 09:15 AM Monday the stage was 3.3 feet and rising. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by tomorrow afternoon and continue to rise to near 14.5 feet by early Wednesday morning. The river will fall below flood stage by Wednesday morning. * Forecast...Rise above flood stage by tomorrow afternoon and continue to rise to near 14.5 feet by early Wednesday morning. The river will fall back below flood stage by Wednesday morning. * At 14.0 feet...Flooding of agricultural land begins. && LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554 $$
3 follow-up statements
336 WGUS84 KMRX 160225 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE 925 PM EST MON FEB 15 2016 ...The Flood Warning continues for the following rivers ... Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and Sequatchie Counties Persistent moderate to heavy rainfall is expected to continue off and on across the Cumberland Plateau overnight...with amounts totaling 1 to 2 inches by early Tuesday morning. This rainfall and runoff will lead to minor flooding along the Sequatchie River in Whitwell Tuesday afternoon through Wednesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && TNC007-115-153-161625- /O.EXT.KMRX.FL.W.0005.160216T2217Z-160218T0000Z/ /WHTT1.1.ER.160216T2217Z.160217T0600Z.160217T1800Z.NO/ 825 PM CST MON FEB 15 2016 ...Flood Warning extended until Wednesday evening...The Flood Warning continues for The Sequatchie River Near Whitwell TN. * From tomorrow afternoon until Wednesday evening. * At 07:15 PM Monday the stage was 4.0 feet. * Flood stage is 14.0 feet. * Nonflood flooding is occurring and Minor flooding is forecast. * Forecast...Rise above flood stage by tomorrow afternoon and continue to rise to near 14.5 feet by early Wednesday morning. The river will fall below flood stage by Wednesday early afternoon. * At 14.0 feet...Flooding of agricultural land begins. && LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554 $$
203 WGUS84 KMRX 161635 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE 1135 AM EST TUE FEB 16 2016 ...The Flood Warning continues for the following rivers ... Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and Sequatchie Counties Persistent moderate to heavy rainfall across the Cumberland Plateau monday and monday night...with amounts of 1.5 to 2.5 inches. This rainfall and runoff will lead to minor flooding along the Sequatchie River in Whitwell late this afternoon through Wednesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && TNC007-115-153-170635- /O.EXT.KMRX.FL.W.0005.160216T2125Z-160218T0430Z/ /WHTT1.1.ER.160216T2125Z.160217T0600Z.160217T2230Z.NO/ 1035 AM CST TUE FEB 16 2016 ...Flood Warning extended until Wednesday evening...The Flood Warning continues for The Sequatchie River Near Whitwell TN. * From late this afternoon until Wednesday evening. * At 09:15 AM Tuesday the stage was 12.6 feet. * Flood stage is 14.0 feet. * Nonflood flooding is occurring and Minor flooding is forecast. * Forecast...Rise above flood stage by late this afternoon and continue to rise to near 14.5 feet by after midnight tomorrow. The river will fall below flood stage by tomorrow afternoon. * At 14.0 feet...Flooding of agricultural land begins. && LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554 $$
900 WGUS84 KMRX 171308 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE 808 AM EST WED FEB 17 2016 ...The Flood Warning is cancelled for the following rivers ... Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and Sequatchie Counties The river has crested below flood stage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && TNC007-115-153-171338- /O.CAN.KMRX.FL.W.0005.000000T0000Z-160218T0430Z/ /WHTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 708 AM CST WED FEB 17 2016 The Flood Warning is cancelled for The Sequatchie River Near Whitwell TN. * At 06:15 AM Wednesday the stage was 13.4 feet. * Flood stage is 14.0 feet. * Forecast...The river is forecast to remain below flood stage. * At 14 feet...Flooding of agricultural land begins. && LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this river flood warning went out at Feb 15, 9:36 AM CST, 27 minutes earlier.
Area forecast discussion, Feb 15, 9:36 AM CST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
1036 AM EST MON FEB 15 2016
.DISCUSSION...LARGE ARCTIC HIGH ALONG EAST COAST IS BEGINNING TO
LOSE ITS GRIP OVER THE EASTERN TN VALLEY AS A STATIONARY FRONT OVER
THE SOUTHEAST STATES BRINGS WARM AIR OVER THE BOUNDARY INTO TN AND
APPROACHING VA NOW. TEMPERATURES HAVE WARMED TO FREEZING OR JUST
ABOVE ACROSS ALMOST ALL OF EAST TENNESSEE AND PARTS OF SOUTHWEST
VIRGINIA AT 1000 AM. HOWEVER A FEW POCKETS OF SUB FREEZING
TEMPERATURES PERSIST OVER THE NORTHERN CUMBERLAND PLATEAU
COUNTIES...EXTREME NORTHEAST TN AND SOUTHWEST VA WHERE COLD AIR
DRAINAGE CONTINUES. EXPECTING ALL AREAS TO GO ABOVE FREEZING AROUND
17-18Z. EXPIRED ADVISORY AND CANCELLED A FEW COUNTIES IN THE
WARNING IN THE CENTRAL VALLEY BUT MELTING WILL STILL BE A TRAVEL
CONCERN NEXT FEW HOURS. AS SURFACE LOW ALONG FRONT IN LA MOVES EAST
NORTHEAST ALONG STATIONARY FRONT THIS AFTERNOON AND THEN ACROSS
FORECAST AREA TONIGHT PERIODS OF RAIN WILL CONTINUE WITH SOME
LOCALIZED FLOODING DUE TO MELTING SNOW AND ICE POSSIBLE ALONG THE
PLATEAU AND NORTHERN TN VALLEY INTO SW VIRGINIA WHERE HEAVIEST
PRECIPITATION FELL THIS MORNING. WINDS EXPECTED TO INCREASE ACROSS
THE HIGHER ELEVATIONS AND FOOTHILLS TOO LATE THIS AFTERNOON AND
TONIGHT. A HIGH WIND WARNING MAY BE NEEDED TONIGHT FOR THESE AREAS.
UPDATED ZONES FOR ADVISORY AND WARNING CHANGES AND ALSO DROPPED
SNOW AND OTHER WINTER PRECIPITATION TYPES EXCEPT FOR EXTREME NORTHEAST.
ADJUSTED TEMPERATURES AND DEW POINTS TOO.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 47 39 53 38 / 90 100 60 50
KNOXVILLE MCGHEE TYSON AIRPORT, TN 45 36 48 35 / 90 100 60 60
OAK RIDGE, TN 44 36 47 35 / 100 100 70 60
TRI CITIES AIRPORT, TN 43 36 42 32 / 90 100 60 60
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...WINTER STORM WARNING UNTIL NOON EST TODAY FOR CAMPBELL-CLAIBORNE-
HANCOCK-HAWKINS-JOHNSON-MORGAN-NORTHWEST CARTER-NORTHWEST
GREENE-SCOTT TN-SOUTHEAST CARTER-SOUTHEAST GREENE-SULLIVAN-
UNICOI-WASHINGTON TN.
WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR BLOUNT SMOKY
MOUNTAINS-COCKE SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS.
WIND ADVISORY UNTIL 4 AM EST TUESDAY FOR BLOUNT SMOKY MOUNTAINS-
COCKE SMOKY MOUNTAINS-JOHNSON-SEVIER SMOKY MOUNTAINS-
SOUTHEAST CARTER-SOUTHEAST GREENE-SOUTHEAST MONROE-UNICOI.
VA...WINTER STORM WARNING UNTIL NOON EST TODAY FOR LEE-RUSSELL-SCOTT-
WASHINGTON-WISE.
&&
TDHazardous weather outlook, Feb 15, 3:05 AM CST, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 405 AM EST MON FEB 15 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-160915- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 405 AM EST MON FEB 15 2016 /305 AM CST MON FEB 15 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... A STORM SYSTEM WILL CONTINUE TO BRING A MIXED BAG OF PRECIPITATION TO THE AREA THIS MORNING...WITH THE MAIN IMPACTS ACROSS THE NORTHERN VALLEY...NORTHERN CUMBERLAND PLATEAU...SMOKY MOUNTAINS...NORTHEAST TENNESSEE...AND SOUTHWEST VIRGINIA. THE PRECIPITATION IS EXPECTED TO BE ALL RAIN BY THIS AFTERNOON. HEAVY RAIN LATER TODAY AND TONIGHT MAY BRING FLOODING TO SOME NORMALLY FLOOD PRONE AREAS. IN ADDITION...STRONG AND GUSTY WINDS CAN BE EXPECTED TODAY INTO TONIGHT ACROSS SOME OF THE HIGHER ELEVATIONS AND FOOTHILLS OF THE EAST TENNESSEE MOUNTAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ANOTHER FAST MOVING SYSTEM WILL ENTER THE REGION LATER TUESDAY AFTERNOON WITH IMPACT THROUGH WEDNESDAY MORNING. HIGHER ELEVATIONS OF SOUTHWEST VIRGINIA AND EAST TENNESSEE MAY SEE A LIGHT SNOWFALL ACCUMULATION ON THE ORDER OF 1-2 INCHES DUE TO THE POSSIBILITY OF LIGHT SNOW CONTINUING THROUGH THE DAY WEDNESDAY AND EVEN INTO THE EVENING AS NORTHWEST WINDS RISE OVER THE TERRAIN. A DUSTING IS POSSIBLE ACROSS VALLEY LOCATIONS IN SOUTHWEST VIRGINIA AND NORTHEAST TENNESSEE LATER TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING BEFORE THE LIGHT SNOW ENDS. .SPOTTER INFORMATION STATEMENT... WINTER WEATHER PRECIPITATION REPORTS WILL BE APPRECIATED THIS MORNING. SNOWFALL REPORTS MAY BE NEEDED TUESDAY INTO WEDNESDAY MORNING.
In the hours before
Local storm report, Feb 15, 8:39 AM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
939 AM EST MON FEB 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM SNOW TAZEWELL 36.46N 83.58W
02/15/2016 E5.0 INCH CLAIBORNE TN PUBLIC
&&Local storm report, Feb 15, 8:41 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
941 AM EST MON FEB 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM SNOW ROSE HILL 36.69N 83.29W
02/15/2016 E7.0 INCH LEE VA PUBLIC
&&Local storm report, Feb 15, 8:46 AM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
946 AM EST MON FEB 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM SNOW COEBURN 36.95N 82.47W
02/15/2016 E4.0 INCH WISE VA PUBLIC
&&Local storm report, Feb 15, 8:47 AM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
947 AM EST MON FEB 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM SNOW JOHNSON CITY 36.33N 82.37W
02/15/2016 E5.0 INCH WASHINGTON TN PUBLIC
&&Local storm report, Feb 15, 9:12 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1012 AM EST MON FEB 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM SNOW MORRISTOWN 36.21N 83.30W
02/14/2016 M1.4 INCH HAMBLEN TN OFFICIAL NWS OBS
0430 PM SNOW BEAN STATION 36.34N 83.28W
02/14/2016 E2.0 INCH GRAINGER TN PUBLIC
VIA SOCIAL MEDIA
0506 PM SNOW LA FOLLETTE 36.37N 84.13W
02/14/2016 E4.0 INCH CAMPBELL TN PUBLIC
0530 PM SNOW 2 NW MORRISTOWN 36.24N 83.32W
02/14/2016 M2.5 INCH HAMBLEN TN COCORAHS
0608 PM SNOW GREENEVILLE 36.17N 82.82W
02/14/2016 E3.0 INCH GREENE TN NEWSPAPER
THE GREENEVILLE SUN
0610 PM SNOW 9 NNW SHARPS CHAPEL 36.46N 83.87W
02/14/2016 E4.0 INCH CLAIBORNE TN PUBLIC
PUBLIC REPORT VIA BROADCAST MEDIA
0613 PM SNOW LUTTRELL 36.21N 83.74W
02/14/2016 M3.0 INCH UNION TN TRAINED SPOTTER
0632 PM SNOW ONEIDA 36.50N 84.51W
02/14/2016 M4.0 INCH SCOTT TN TRAINED SPOTTER
0700 PM SNOW BLOUNTVILLE 36.53N 82.33W
02/14/2016 M2.0 INCH SULLIVAN TN OFFICIAL NWS OBS
TRI-CITIES REGIONAL AIRPORT
0800 PM SNOW 6 NW JOHNSON CITY 36.39N 82.44W
02/14/2016 M3.2 INCH WASHINGTON TN COCORAHS
0820 PM SNOW ABINGDON 36.71N 81.97W
02/14/2016 E1.5 INCH WASHINGTON VA 911 CALL CENTER
0820 PM SNOW GATE CITY 36.64N 82.58W
02/14/2016 E3.0 INCH SCOTT VA 911 CALL CENTER
0820 PM SNOW WISE 36.98N 82.58W
02/14/2016 E2.5 INCH WISE VA 911 CALL CENTER
0820 PM SNOW LEBANON 36.90N 82.08W
02/14/2016 E2.0 INCH RUSSELL VA 911 CALL CENTER
0820 PM SNOW NICKELSVILLE 36.75N 82.42W
02/14/2016 E4.5 INCH SCOTT VA 911 CALL CENTER
0908 PM SNOW JONESVILLE 36.69N 83.12W
02/14/2016 M3.6 INCH LEE VA TRAINED SPOTTER
0422 AM SNOW GREENEVILLE 36.17N 82.82W
02/15/2016 E2.0 INCH GREENE TN TRAINED SPOTTER
0700 AM SNOW 3 SW JELLICO 36.55N 84.17W
02/15/2016 M5.0 INCH CAMPBELL TN OTHER FEDERAL
ARMY CORP OF ENGINEERS
0730 AM SNOW BRISTOL TN 36.57N 82.20W
02/15/2016 M4.0 INCH SULLIVAN TN BROADCAST MEDIA
MEASURED AT WCYB
0750 AM SNOW MOUNTAIN CITY 36.47N 81.81W
02/15/2016 E6.0 INCH JOHNSON TN BROADCAST MEDIA
0845 AM SNOW 1 SSW COLONIAL HEIGHTS 36.47N 82.52W
02/15/2016 M5.0 INCH SULLIVAN TN TRAINED SPOTTER
0910 AM SNOW EWING 36.63N 83.43W
02/15/2016 M5.0 INCH LEE VA TRAINED SPOTTER
0920 AM SNOW TAZEWELL 36.46N 83.58W
02/15/2016 E5.0 INCH CLAIBORNE TN PUBLIC
0930 AM SNOW JONESBOROUGH 36.29N 82.48W
02/15/2016 E3.0 INCH WASHINGTON TN PUBLIC
3 TO 4 INCHES IN AND AROUND JONESBOROUGH
0930 AM SNOW ROGERSVILLE 36.41N 83.01W
02/15/2016 E4.0 INCH HAWKINS TN PUBLIC
0935 AM SNOW ROSE HILL 36.69N 83.29W
02/15/2016 E7.0 INCH LEE VA PUBLIC
0945 AM SNOW JOHNSON CITY 36.33N 82.37W
02/15/2016 E5.0 INCH WASHINGTON TN PUBLIC
0945 AM SNOW COEBURN 36.95N 82.47W
02/15/2016 E4.0 INCH WISE VA PUBLIC
&&Local storm report, Feb 15, 9:25 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1025 AM EST MON FEB 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW EMORY-MEADOW VIEW 36.77N 81.85W
02/15/2016 E4.0 INCH WASHINGTON VA PUBLIC
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 2:50 AM CST | Wind Advisory | MRX | Blount, Carter, Cocke, Greene, Johnson, Monroe and 2 more | 8 hr |
| Feb 15, 10:30 AM CST | Flood Watch | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more | 16 hr |
| Feb 15, 11:15 AM CST | High Wind Warning | MRX | Blount, Carter, Cocke, Greene, Johnson, Monroe and 2 more | 16 hr |
| Feb 15, 2:03 PM CST | Areal Flood Advisory | MRX | Bledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more | 117 min |
Nearby
River Flood Warnings in Tennessee, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.